Fill Out Your Profile to share more about you. Learn more...

Enhertu side effects

starlove
starlove Member Posts: 13

Hello,

I am diagnosed with metastatic breast cancer. zi was on Kadcyla, Nerlynx, and Capecitabine and was doing good. However, nasty cancer has come back. I had 3 seizures. I am on Enhertu now. It is my 9th treatment and the side effects are bad. I slept for a few days. I can't get up to do general things. my brain feels like a liquid. I am sound-sensitive. I can not tolerate any sound. I want to skip a couple of treatments to rest myself a little. Does anyone have similar symptoms? Or has anyone got more than 9 treatments of Enhertu? Thank you for your replies.

Comments

  • moderators
    moderators Posts: 7,886

    @starlove We are so very sorry to hear of the trouble you're having on Enhertu. While everyone experiences different side effects with any medication, we have heard from some members on Enhertu that the side effects in the beginning of this treatment are worse, and then taper off. Have you talked to your doctor about the severity of your side effects?

    Also, you may want to post your questions on the Enhertu for Stage IV thread, where others share their experiences with this medication.

    And, we do have an MBC Zoom Meetup today at 4pm ET where we have a handful of members who are on or have been on Enhertu, who we are sure would be willing to share their experiences. Feel free to register here, if you'd like to join!

    Again, we're so sorry you're having a tough time. We hope you start to feel a little better soon.

    —The Mods

  • pjbl
    pjbl Member Posts: 1

    hi @starlove i was just diagnosed with metastatic breast cancer in May and have had two Enhertu infusions. I had severe nausea after my first infusion and was hospitalized. My dr lowered my dose for the second infusion and prescribed a steroid for three days following my 2nd infusion. I had severe neuropathy after my second infusion but nausea was under control.
    I am exhausted for a good 2weeks after each. I hope your side effects are not as severe as mine. Hang in there!

  • moderators
    moderators Posts: 7,886

    @pjbl - We want to welcome you to our Community at BCO. We are sorry for the circumstances that brought you here and all you're going through with treatment, but really glad you found us and joined this discussion. We're confident you'll find plenty of support and understanding here, so please stay connected. We look forward to hearing from you soon!

    Best wishes,

    The Mods